Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Sudden shock to heart at night when body is relaxed.

User rating for this question
Very Good
Answered by

Cardiologist, Interventional
Practicing since : 1998
Answered : 410 Questions
within the last 5 yrs about 4 times i have experience what i would describe as a sudden shock to the heart that happens only @ nights whenever my body is relax but as soon as i get up and start moving i feel the sudden shock disappear
Posted Sat, 28 Apr 2012 in Heart Rate and Rhythm Disorders
Answered by Dr. Prabhakar C Koregol 3 hours later

Thanks for posting your query.

I would appreciate if it's possible for you to describe your symptoms in little more details.

But what I gather from your description it's just jerky or thump kind of feeling when you relax and only for brief period without any associated symptoms.

It's likely to be an occasional ectopic which occurs in many people without any serious consequence.

Still, if you experience these symptoms again and again or develop any new symptoms, you may need to consider visiting your ECG (Electrocardiography), Echocardiography.

Holter monitoring can be done in case any positive findings are found in basic investigations.

I hope, I have answered your query. Please accept my answer in case you have no follow up queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor